# SDR QXEA2012011500050

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 21,837 hours, 22,034 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Debonded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT DOOR LINER IS DISBONDED AND WORN. REPLACED LINER IAW AMM 25-26-16-400-801.
